MathSciNet Relay Station
MathSciNet bibliographic data
MR2531556 (2011a:35461) 35Q53 (35B30)
Guo, Zihua Global well-posedness of Korteweg-de Vries equation in $H\sp {-3/4}(\Bbb R)$. J. Math. Pures Appl. (9) 91 (2009), no. 6, 583–597.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement